# SDR QXEA200800456

- Difficulty date: May 8, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 2,829 hours, 2,804 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2232 (PDX-YVR) - LOSS OF PRESSURE AND CABIN PRESSURE WARNING AT 17,000 FEET.  COMPLIED WITH A QUICK DESCENT AND LANDING AT SEA.  FOUND A 2 INCH AREA OF SEAL MISSING FROM THE AFT CARGO DOOR.  REPLACED SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
